# SDR GTIA000299

- Difficulty date: October 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY LIGHTS NEED REPAIR IN CABIN. CORRECTIVE ACTION: REPAIRED BROKEN WIRE AT ROW 21 EEL LIGHT. OPS CHECK OK PER M/M 33-53-01.
